Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bounded symplectic diffeomorphisms and split flux groups

Authors: Carlos Campos-Apanco and Andrés Pedroza
Journal: Proc. Amer. Math. Soc. 140 (2012), 2883-2892
MSC (2010): Primary 53D35, 57R17
Published electronically: January 17, 2012
MathSciNet review: 2910774
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the bounded isometry conjecture of F. Lalonde and L. Polterovich for a special class of closed symplectic manifolds. As a byproduct, it is shown that the flux group of a product of these special symplectic manifolds is isomorphic to the direct sum of the flux group of each symplectic manifold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53D35, 57R17

Retrieve articles in all journals with MSC (2010): 53D35, 57R17

Additional Information

Carlos Campos-Apanco
Affiliation: CIMAT, Jalisco S/N, Col. Valenciana, Guanajuato, Gto., Mexico 36240

Andrés Pedroza
Affiliation: Facultad de Ciencias, Universidad de Colima, Bernal Díaz del Castillo No. 340, Colima, Col., Mexico 28045

Received by editor(s): October 21, 2010
Received by editor(s) in revised form: January 5, 2011, March 23, 2011, and March 24, 2011
Published electronically: January 17, 2012
Additional Notes: The authors were supported by CONACYT grant No. 50662.
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society